Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    hel[
    avatar
    An_190807 posted:
    Has anyone ever had a dizzy, heart racing and feeling of faintness after getting an allergy shot?
    Was this Helpful?
    6 of 12 found this helpful
    Reply
     
    avatar
    Aqua14 responded:
    No, but if I ever did, I'd call my allergist ASAP, since these can be symptoms of anaphylaxis (serious, whole-body allergic reaction) and would need to be assessed by a physician ASAP.

    This is one of the reasons why allergist want you to wait 20-30 minutes in their waiting room after receiving your allergy shots.

    Hope this helps. Judy (on allergy shots for 5 years)
    It's never too late to be what you might have been. ~ George Eliot. A journey of a thousand miles begins with a single step.
     
    avatar
    sgbl88 replied to Aqua14's response:
    Hi, Judy is right.

    I have had similar symptoms while I during that 30 minute wait Judy mentioned. They take it seriously!! I had a baby sitter for about 2 hours. It turned out that I had a chronic infection that was keeping me in yellow zone, but the doctor wanted me getting my shots. The first time it happened someone had sprayed Lysol in the rush waiting room right behind me. I left the waiting room for after my first shot, but stayed in it after my second shot. The two things combined was trouble. The nurse actually caught that one before I did because my complexion was bad. It hasn't happened since I was treated for the infection though.

    Take care.

    Sonya
    Sonya http://exchanges.webmd.com/fragrance-and-odor-issues http://exchanges.webmd.com/pediatric-asthma-parent-support http://exchanges.webmd.com/politics-and-health-debate-exchange


    Helpful Tips

    Tip: safe use of epinephrine auto-injectorsExpert
    For patients with allergic diseases that place them at risk for severe allergic reactions or anaphylaxis, epinephrine autoinjectors are an ... More
    Was this Helpful?
    16 of 28 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Asthma and Allergies Center